I know the feeling. I am ok for a few days and sometimes a few weeks then I get bad again. I see my neuro on November 2nd, hoping he can give me something different cause it seems the lyrica is no longer working like before and if I up it like he said I get horrible side affects which he warned me about. Who knows. Hoping you are feeling ok as of now and continue to get awesome care.
Thank you for everything! Thank you for the comment on my post. Sometimes I just want to give up and other times I just accept it. I have my down times and that is when I need to rant, so that I can make myself feel better. Thanks again :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.